Tennessee, 2015Winter Storm and Winter Weather in Tennessee, February 25 to 26, 2015
February 25 to 26, 2015 · NWS OHX · 28 events in 28 counties and zones
Another winter storm brought widespread snow to Middle Tennessee from the evening hours on February 25 into the morning hours on February 26. Snow amounts ranged from less than an inch in northwest Middle Tennessee up to 6 inches in Grundy County.
Every event with a place to put it; 28 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Another winter storm brought widespread snow to Middle Tennessee from the evening hours on February 25 into the morning hours on February 26. Snow amounts ranged from less than an inch in northwest Middle Tennessee up to 6 inches in Grundy County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Feb 25, 11:38 AM CST, 22 minutes earlier.
Area forecast discussion, Feb 25, 11:38 AM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1138 AM CST WED FEB 25 2015
.UPDATE...FOR AVIATION.
&&
.AVIATION...FOR 18Z TAFS.
CONDITIONS WILL BEGIN TO DETERIORATE AFTER 00Z TONIGHT AS LOWERING
CIGS FROM INCOMING SNOWFALL OCCURS. THE BEST CHC FOR SNOW WILL BE
AT CSV BETWEEN 02-09Z...WITH THE HEAVIEST SNOW FALLING BETWEEN
03-07Z. DURING THAT TIMEFRAME...IFR CONDITIONS AND EVEN BRIEF LIFR
CONDITIONS WILL BE POSSIBLE. SNOW WILL AFFECT BNA ALSO...BUT NOT
AS BAD. BEST CHC OF SNOW AT BNA WILL BE BETWEEN 01-07Z...WITH
IFR CIGS AND BRIEF IFR VSBYS POSSIBLE. LOW CIGS AND POSSIBLY VSBYS
FROM BR SHOULD CONTINUE AT ALL TERMINALS AFTER THE SNOW HAS ENDED.
LEFT A MENTION OF SNOW IN AT CKV BUT MOST IF NOT ALL OF IT SHOULD
STAY SOUTHEAST OF THAT TAF SITE. WINDS WILL SHIFT AROUND FROM THE
ENE TODAY TO THE NNW TOMORROW AFTER 06Z.
&&
.PREV DISCUSSION... /ISSUED 1021 AM CST WED FEB 25 2015/
MORNING UPDATE...
UPDATED THE FORECAST TO ACCOUNT FOR THE SLOWER SNOWFALL ONSET THIS
AFTERNOON. EVERYTHING ELSE LOOKS RIGHT ON TRACK...WITH SNOW
SPREADING NORTHWARD INTO SOUTHERN MIDDLE TN BETWEEN
1-4PM...PROBABLY THE LATTER PORTION OF THAT TIME FRAME. MAJORITY
OF ADVISORY SNOW WILL START AROUND THE COMMUTE TIME OR LATER
(PROBABLY 5-8PM). SNOWFALL AMOUNTS OF 2-4 INCHES STILL LOOKS GOOD
FOR OUR FAR SRN COUNTIES...WITH 1-2 INCHES ELSEWHERE. A FEW
LOCALLY HIGHER AMOUNTS OF 3 INCHES MAY BE POSSIBLE IN THE ADVISORY
AREA TOWARDS THE PLATEAU COUNTIES. BEST CHC OF SNOW WILL BE
BETWEEN 8PM-2AM TONIGHT...WITH SNOW ENDING WEST TO EAST BY DAWN.
UPDATE ALREADY OUT.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM CST THURSDAY FOR TNZ008>011-
027>034-056>066-075-077-078-080.
WINTER STORM WARNING UNTIL 6 AM CST THURSDAY FOR TNZ079-093>095.
&&
AL
Hazardous weather outlook, Feb 25, 5:04 AM CST, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
504 AM CST WED FEB 25 2015
TNZ079-093>095-261100-
GRUNDY-WAYNE-LAWRENCE-GILES-
504 AM CST WED FEB 25 2015
...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 6 AM CST
THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT.
A STORM SYSTEM WILL MOVE ACROSS THE GULF COAST STATES THIS
AFTERNOON INTO TONIGHT...PRODUCING SNOW ACROSS MIDDLE TENNESSEE.
FOR GRUNDY...WAYNE...LAWRENCE...AND GILES COUNTIES...TWO TO FOUR
INCHES OF SNOWFALL ACCUMULATION WILL BE POSSIBLE. HIGHEST
ACCUMULATION AMOUNTS WILL BE IN THE SOUTHERN HALF OF THESE COUNTIES
IN HIGHER ELEVATIONS.
EXERCISE CAUTION WHILE TRAVELING ON AREA ROADWAYS THIS AFTERNOON
INTO TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
EARLY NEXT WEEK...MILDER AND WET WEATHER IS EXPECTED. RAIN WILL
DEVELOP AND COULD BECOME HEAVY ON MONDAY. LOCALIZED FLOODING COULD
BECOME A CONCERN EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY
LISTENING TO NOAA WEATHER RADIO.
TNZ008>011-027>034-056>066-075-077-078-080-261100-
SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-
PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-VAN BUREN-
504 AM CST WED FEB 25 2015
...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST
THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT.
A STORM SYSTEM WILL MOVE ACROSS THE GULF COAST STATES THIS
AFTERNOON INTO TONIGHT...PRODUCING SNOW ACROSS MIDDLE TENNESSEE.
FOR LOCATIONS GENERALLY ALONG AND SOUTH OF INTERSTATE 40 AND
ALONG AND EAST OF INTERSTATE 65...SNOW ACCUMULATION AMOUNTS OF
ONE TO TWO INCHES WILL BE POSSIBLE. LOCAL HIGHER AMOUNTS
APPROACHING THREE INCHES ACROSS THE HIGHER ELEVATIONS OF THE
CUMBERLAND PLATEAU REGION WILL BE POSSIBLE.
EXERCISE CAUTION WHILE TRAVELING ON AREA ROADWAYS THIS AFTERNOON
INTO TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
EARLY NEXT WEEK...MILDER AND WET WEATHER IS EXPECTED. RAIN WILL
DEVELOP AND COULD BECOME HEAVY ON MONDAY. LOCALIZED FLOODING COULD
BECOME A CONCERN EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.
TNZ005>007-023>026-261100-
STEWART-MONTGOMERY-ROBERTSON-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-
504 AM CST WED FEB 25 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT.
A STORM SYSTEM WILL MOVE ACROSS THE GULF COAST STATES THIS
AFTERNOON INTO TONIGHT...PRODUCING SNOW ACROSS MIDDLE TENNESSEE.
FOR LOCATIONS GENERALLY NORTH OF INTERSTATE 40 AND WEST OF
INTERSTATE 65...SNOW ACCUMULATION AMOUNTS OF LESS THAN ONE INCH WILL
BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
EARLY NEXT WEEK...MILDER AND WET WEATHER IS EXPECTED. RAIN WILL
DEVELOP AND COULD BECOME HEAVY ON MONDAY. LOCALIZED FLOODING COULD
BECOME A CONCERN EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.
31
Winter Weather, Robertson
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Robertson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.526, -86.871 (the zone’s center; the record gives no point)
Snow amounts up to 1 inch were reported across Robertson County. A CoCoRaHS observer measured 1.0 inch of snow 0.7 miles north of White House.
Winter Weather, Sumner
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Sumner forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.469, -86.460 (the zone’s center; the record gives no point)
Snow amounts up to 1 inch were reported across Sumner County. A CoCoRaHS observer measured 0.8 inches of snow 4.5 miles northwest of Bethpage, and another CoCoRaHS observer measured 0.5 inches of snow 2.9 miles NE of Hendersonville.
Winter Weather, Clay
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Clay forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.551, -85.544 (the zone’s center; the record gives no point)
Snow amounts up to 1 inch were reported across Clay County. A CoCoRaHS observer measured 0.7 inches of snow 0.3 miles NNE of Celina.
Winter Weather, Pickett
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Pickett forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.558, -85.075 (the zone’s center; the record gives no point)
Snow amounts around 1 inch were reported across Pickett County. A CoCoRaHS observer measured 1.1 inches of snow 2.8 miles SSW of Byrdstown.
Winter Weather, Dickson
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Dickson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.149, -87.357 (the zone’s center; the record gives no point)
Snow amounts up to 0.5 inches were reported across Dickson County. A CoCoRaHS observer measured 0.5 inches of snow 1.3 miles NW of Charlotte, and another CoCoRaHS observer measured 0.5 inches of snow 6.7 miles SSW of Dickson.
Winter Weather, Davidson
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Davidson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.171, -86.777 (the zone’s center; the record gives no point)
Snow amounts up to 1 inch were reported across Davidson County. A CoCoRaHS observer measured 1.0 inches of snow 1.5 miles W of Goodlettsville, and another CoCoRaHS observer measured 0.5 inches of snow 1.2 miles ESE of Belle Meade.
Winter Weather, Wilson
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Wilson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 36.155, -86.298 (the zone’s center; the record gives no point)
Snow amounts up to around 1 inch were reported across Wilson County. A CoCoRaHS observer measured 1.1 inches of snow 2.7 miles SSE of Lebanon, another CoCoRaHS observer measured 1.0 inches of snow 4.9 miles SE of Mount Juliet, and 0.7 inches of snow was measured at the NWS Nashville office in Old Hickory.
Winter Weather, Smith
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Smith forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.251, -85.957 (the zone’s center; the record gives no point)
Snow amounts up to 2 inches were reported across Smith County. A CoCoRaHS observer measured 1.5 inches of snow 1.4 miles ENE of Gordonsville, and another CoCoRaHS observer measured 1.2 inches of snow 4.5 miles NNE of Elmwood.
Winter Weather, Hickman
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Hickman forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.803, -87.473 (the zone’s center; the record gives no point)
Snow amounts up to 1 inch were reported across Hickman County. A CoCoRaHS observer measured 0.6 inches of snow 10.4 miles SE of Centerville, and another CoCoRaHS observer measured 0.5 inches of snow 3.0 miles ESE of Bon Aqua.
Winter Weather, Williamson
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Williamson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.894, -86.899 (the zone’s center; the record gives no point)
Snow amounts up to around 1 inch were reported across Williamson County. A CoCoRaHS observer measured 1.1 inches of snow 2.2 miles SE of Spring Hill, and another CoCoRaHS observer measured 0.8 inches of snow 0.5 miles SSW of Brentwood.
Winter Weather, Rutherford
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Rutherford forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.843, -86.417 (the zone’s center; the record gives no point)
Snow amounts up to 2 inches were reported across Rutherford County. A CoCoRaHS observer measured 1.8 inches of snow 4.5 miles S of Rock Vale, and another CoCoRaHS observer measured 1.5 inches of snow 8.7 miles E of Murfreesboro.
Winter Weather, Cannon
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Cannon forecast zone
- Reported by
- Social Media
- Coordinates
- 35.809, -86.062 (the zone’s center; the record gives no point)
Snow amounts up to 2 inches were reported across Cannon County. A Facebook report indicated 1.5 inches of snow fell in Bradyville, and a Twitter report indicated 2.0 inches of snow fell in the Iconium community 4 miles SE of Woodbury.
Winter Weather, Dekalb
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Dekalb forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.980, -85.833 (the zone’s center; the record gives no point)
Snow amounts up to 3 inches were reported across De Kalb County. A Facebook report indicated 3.0 inches of snow fell in Smithville. A CoCoRaHS observer measured 2.2 inches of snow 4.9 miles WSW of Smithville, and another CoCoRaHS observer measured 1.6 inches of snow 5.8 miles NE of Dowelltown.
Winter Weather, White
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- White forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.926, -85.455 (the zone’s center; the record gives no point)
Snow amounts up to 3 inches were reported across White County. A CoCoRaHS observer measured 2.2 inches of snow 3.0 miles WNW of Sparta, and another CoCoRaHS observer measured 2.1 inches of snow 7.1 miles S of Sparta.
Winter Weather, Putnam
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Putnam forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.141, -85.495 (the zone’s center; the record gives no point)
Snow amounts up to 2 inches were reported across Putnam County. A CoCoRaHS observer measured 2.0 inches of snow 3.9 miles W of Monterey, and another CoCoRaHS observer measured 1.8 inches of snow 3.3 miles SSW of Cookeville.
Winter Weather, Jackson
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Jackson forecast zone
- Reported by
- Social Media
- Coordinates
- 36.359, -85.673 (the zone’s center; the record gives no point)
Snow amounts up to 1 inch were reported across Jackson County. A Facebook report indicated 1 inch of snow fell in the Dodson Branch community.
Winter Weather, Overton
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Overton forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 36.345, -85.288 (the zone’s center; the record gives no point)
Snow amounts up to 3 inches were reported across Overton County. Emergency management reported 3 inches of snow fell in the Hanging Limb community, and 2 inches of snow fell in Livingston. A CoCoRaHS observer measured 1.2 inches of snow 1.9 miles NNW of Livingston.
Winter Weather, Fentress
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Fentress forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.381, -84.932 (the zone’s center; the record gives no point)
Snow amounts up to 3 inches were reported across Fentress County. A CoCoRaHS observer measured 2.5 inches of snow 13.7 miles S of Jamestown, and another CoCoRaHS observer measured 2.0 inches of snow 3.1 miles SE of Jamestown.
Winter Weather, Maury
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Maury forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 35.617, -87.077 (the zone’s center; the record gives no point)
Snow amounts up to 2 inches were reported across Maury County. Emergency management reported 1.5 inches of snow fell in Columbia, and a CoCoRaHS observer measured 1.5 inches of snow 1.2 miles SSW of Columbia.
Winter Weather, Lawrence
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Lawrence forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 35.217, -87.396 (the zone’s center; the record gives no point)
Snow amounts up to 2 inches were reported across Lawrence County. Emergency management reported 1.5 inches of snow fell in Lawrenceburg, and 1.5 inches of snow fell 2 miles E of St. Joseph.
Winter Weather, Marshall
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Marshall forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.469, -86.765 (the zone’s center; the record gives no point)
Snow amounts up to 2 inches were reported across Marshall County. A CoCoRaHS observer measured 2.0 inches of snow 1.6 miles W of Lewisburg, and another CoCoRaHS observer measured 1.3 inches of snow 3.6 miles SE of Cornersville.
Winter Storm, Giles
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Giles forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.202, -87.035 (the zone’s center; the record gives no point)
Snow amounts up to 6 inches were reported across Giles County. A CoCoRaHS observer measured 6.0 inches of snow 1.3 miles NE of Ardmore, and another CoCoRaHS observer measured 1.0 inches of snow 5.4 miles SW of Pulaski.
Winter Storm, Bedford
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Bedford forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.514, -86.459 (the zone’s center; the record gives no point)
Snow amounts up to 4 inches were reported across Bedford County. A CoCoRaHS observer measured 3.5 inches of snow 0.8 miles ESE of Wartrace, and another CoCoRaHS observer measured 1.5 inches of snow 2.0 miles SE of Bell Buckle.
Winter Storm, Coffee
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Coffee forecast zone
- Reported by
- Social Media
- Coordinates
- 35.491, -86.075 (the zone’s center; the record gives no point)
Snow amounts up to 5 inches were reported across Coffee County. A Facebook report indicated 5 inches of snow fell in Hillsboro, and another Facebook report indicated 5 inches of snow fell in Tullahoma. A CoCoRaHS observer measured 4.0 inches of snow 2.9 miles WSW of Manchester, and another CoCoRaHS observer measured 2.5 inches of snow 2.4 miles NW of Manchester.
Winter Storm, Grundy
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Grundy forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.388, -85.723 (the zone’s center; the record gives no point)
Snow amounts up to 6 inches were reported across Grundy County. A Facebook report indicated 6 inches of snow fell in Tracy City. A CoCoRaHS observer measured 5.6 inches of snow 1.3 miles E of Gruetli-Laager, and another CoCoRaHS observer measured 4.7 inches of snow 2.1 miles ENE of Bersheeba Springs.
Winter Storm, Warren
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Warren forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.679, -85.778 (the zone’s center; the record gives no point)
Snow amounts up to 5 inches were reported across Warren County. A CoCoRaHS observer measured 3.5 inches of snow 8.5 miles ESE of McMinnville, and a Facebook report indicated 5 inches of snow fell in McMinnville.
Winter Storm, Van Buren
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Van Buren forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 35.696, -85.453 (the zone’s center; the record gives no point)
Snow amounts up to 4 inches were reported across Van Buren County. The sheriff office reported 3 inches of snow fell in Spencer, and a Facebook report indicated 3 inches of snow fell in Walling.
Winter Storm, Cumberland
- When
- February 25, 12:00 PM CST to February 26, 5:00 AM CST
- Where
- Cumberland forecast zone
- Reported by
- Social Media
- Coordinates
- 35.950, -84.998 (the zone’s center; the record gives no point)
Snow amounts up to 4 inches were reported across Cumberland County. A Facebook report indicated 3.5 inches of snow fell in Crossville. A CoCoRaHS observer measured 2.8 inches of snow 0.1 miles NNW of Fairfield Glade, and another CoCoRaHS observer measured 2.5 inches of snow 4.7 miles S of Crossville.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Maine, February 25, 201540 injured · 5 events
- Winter Storm in North Carolina, February 25 to 26, 2015$9.5 million · 23 events
- Heavy Snow in Tennessee, February 25 to 26, 201580 events
- Damaging Winds in Florida, February 25 to 26, 2015$42,000 · 55 kt wind · 15 events
- Heavy Snow and Winter Weather in New Mexico, February 25 to 28, 201533 events
- Winter Storm in Virginia, February 25 to 26, 201526 events
- Winter Storm and Winter Weather in Virginia, February 25 to 26, 201525 events
- Winter Storm and Winter Weather in Arkansas, February 25, 201522 events
- Winter Storm in Mississippi, February 25, 201522 events
- Winter Weather in Texas, February 25 to 27, 201519 events
- Winter Storm in North Carolina, February 25 to 26, 201519 events
- Heavy Snow in Iowa, February 25, 201518 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 561163, 561164, 561405, 561406, 561407, 561408, 561409, 561410, 561412, 561413, 561414, 561415, 561416, 561417, 561418, 561419, 561420, 561421, 561422, 561423, 561424, 561425, 561426, 561427, 561438, 561439, 561440, 561441.